# SDR AALA202503315703

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 31,523 hours, 13,009 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Terminal
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC RIGHT AFT EMERGENCY DOOR INDICATION FAULTS. MAINTENANCE FOUND 6700VG AND 6702VG GROUND TERMINAL LOOSE AND RE-SECURED PER ESPM 20-44-71. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
